izpis_h1_title_alt

Parametric nonlinear resonant Robin problems
Papageorgiou, Nikolaos (Author), Rǎdulescu, Vicenţiu (Author), Repovš, Dušan (Author)

.pdfPDF - Presentation file, Download (673,65 KB)
MD5: B12313543CE8AD776527E11AC46E1502

Abstract
We consider a nonlinear Robin problem driven by the ▫$p$▫-Laplacian. In the reaction we have the competing effects of two nonlinearities. One term is parametric, strictly ▫$(p-1)$▫-sublinear and the other one is ▫$(p-1)$▫-linear and resonant at any nonprincipal variational eigenvalue. Using variational tools from the critical theory (critical groups), we show that for all big values of the parameter ▫$\lambda$▫ the problem has at least five nontrivial smooth solutions.

Language:English
Keywords:indefinite and unbounded potential, critical groups, multiple solutions, nonlinear regularity, resonance, Robin boundary condition, strong comparison, truncation
Work type:Article (dk_c)
Tipology:1.01 - Original Scientific Article
Organization:PEF - Faculty of Education
Year:2019
Number of pages:str. 2456-2480
Numbering:Vol. 292, iss. 11
UDC:517.956.2
ISSN on article:0025-584X
DOI:10.1002/mana.201800505 This link opens in a new window
COBISS.SI-ID:18720857 This link opens in a new window
Views:287
Downloads:52
Metadata:XML RDF-CHPDL DC-XML DC-RDF
 
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
:
Share:AddThis
AddThis uses cookies that require your consent. Edit consent...

Record is a part of a journal

Title:Mathematische Nachrichten
Shortened title:Math. Nachr.
Publisher:Wiley-VCH-Verl.
ISSN:0025-584X
COBISS.SI-ID:25915392 This link opens in a new window

Similar documents

Similar works from RUL:
Similar works from other Slovenian collections:

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back